| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/05/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error and drive support cap anomaly.The customer¿s blood glucose level was unknown.The customer reported that they received a motor error alarm during bolus.The customer reported that the drive support cap was sticking out.The customer was advised the pump will need to be replaced.The customer was advised to discontinue use of the pump and was advised to refer to back up plan, per health care professional instructions.The insulin pump will not be returned for analysis.